# SDR AALA202407166775

- Difficulty date: July 4, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 74,409 hours, 28,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220701
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT AFT GALLEY CORNER FITTING WORN AT FR 68 AND S23R. REPLACED AFT CORNER FITTING PER SRM 51-42-11.
